# SDR ENHA2004P3102

- Difficulty date: May 22, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N4105D
- Make and model: Piper PA-31-350
- Aircraft serial: 318252027
- Aircraft time: 12,446 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED INSPECTION OF AIRCRAFT REQUIRED AFTER LANDING.  PILOT REPORTED THAT AIRCRAFT ENCOUNTERED EXTREME SEVERE TURBULANCE UPON DEPATURE FROM GOOD NEWS BAY, ALASKA.  VISUAL INSPECTION DETERMINED THAT THE LEFT WING ENCOUNTERED SEVERE STRESS FORMING WRINKLES AND RIPPLED SKIN OF THE WING TOP SURFACE OUTBOARD OF THE ENGINE NACELLE.  THE RIGHT WING ALSO SHOWS STRESS WRINKLES AND RIPPLES ON THE WING UPPER SURFACE IN THE SAME LOCATION AS LEFT WING.  INSPECTION OF THE ELEVATORS SHOWS STRESS BUCKLING AT THE SAME LOCATIONS BOTH LEFT AND RIGHT JUST INBD OF THE OUTBD HINGE.  THE RIGHT ELEVATOR HORN SHOWS STRESS WRINKLING ON THE TOP SURFACE.  AIRCRAFT REMOVED FROM SERVICE PENDING EVALUATION.
